Keyword Search:

On Robust Alternatives to the Maximum Likelihood Estimators of a Linear Functional Relationship

Abdullah, Mokhtar (1989) On Robust Alternatives to the Maximum Likelihood Estimators of a Linear Functional Relationship. Pertanika, 12 (1). pp. 89-98.

[img] PDF
4Mb

Abstract

This paper discusses a number of candidates for robust estimator TS of a simple linear functional relationship (SLFR). The classical maximum likelihood estimators of the SLFR can be affected by the presence of possible outliers. This is due to the fact that they are mean-based estimators. Some median-based estimator of the SLFR are examined. Among those considered Their-type estimators and the modified LI-norm estimator are found to be most robust (i.e insensitive to the outliers).

Item Type:Article
Keyword:Outlier; linear functional relationship; Theil's estimators; Ll-norm estimator.
ID Code:2746
Deposited By: Nur Izzati Mohd Zaki
Deposited On:17 Nov 2009 04:36
Last Modified:27 May 2013 07:03

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 17 Nov 2009 04:36.

View statistics for "On Robust Alternatives to the Maximum Likelihood Estimators of a Linear Functional Relationship"

 
 
 
 

Universiti Putra Malaysia Institutional Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
Universiti Putra Malaysia Institutional Repository supports OAI 2.0 with a base URL of http://psasir.upm.edu.my/cgi/oai2
Best viewed using IE version 7.0 (and above) Mozilla Firefox version 3 (and above) with the resolution of 1024 x 768.